# SDR DHL2007873527

- Difficulty date: January 14, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Aileron
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON UPPER SKIN HAS A NON-STANDARD REPAIR AT STA XA 653.000, MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG 4 PG9.  REMOVED PANEL PLATING WITH NON-STANDARD REPAIR ON IT IAW SRM 57-1-0 PG1 SRM 51-1-21.  FABRICATED PLATING, DOUBLER IAW SRM 57-8-1 FIG 4 PG 9 ITEM"F" "G" BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9 TR NR 51-142 SRM 51-1-9A TR NR 51-141.  CLEANED TREATED PRIMED AREA + PANEL PLATING INNER FACE IAW SRM 51-1-8B.  INSTALLED PANEL PLATING IAW SRM 51-1-11 SRM 51-1-21 REFER TO NR 107455 FOR BALANCING.
